# SDR AALA961248

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FOUND LIGHT IN SEAT MOUNTED PROX LIGHTING INOPERATIVE AT 30B.  REPLACED LIGHT ASSEMBLY AT SEAT 30B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
